# SDR ZW0A0102706

- Difficulty date: May 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 35,077 hours, 17,720 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 41000740104
- Condition: Leaking
- Location: Lt T/R
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE LT HYDRAULIC SYSTEM QUANTITY WAS LOST ON APPROACH.  REPLACED THE LT THRUST REVERSER CONTROL VALVE.  CHECK-C 1-26-01 MCI.
